# SDR N38A20180329002

- Difficulty date: March 23, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N273LP
- Make and model: Lear 45LEAR
- Aircraft serial: 185
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 701700082224
- Part serial: 01024004
- Condition: Defective
- Location: E/E Bay
- Part time: 5,983 hours, 5,021 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEGAN TAKEOFF ROLL,  AT APPROXIMATELY 50 KNOTS, A TRIPLE CHIME MASTER WARNING WAS HEARD ACCOMPANIED BY A RED EICAS SPOILERS EXTENDED MESSAGE.   NOTICED SPOILERS WERE EXTENDED ON FLT MFD PAGE AND PHYSICALLY FELT THE LIFT DUMPING. ABORTED TAKEOFF.   THE SPOILERS STOWED ON THEIR OWN DURING THE TAXI BACK.
